Skip to main content
placeholder image

Editorial: Mathematical methods for applications

Journal Article


Abstract


Publication Date


  • 2017

Citation


  • Broadbridge, P., Nelson, M., & Wang, J. (2017). Editorial: Mathematical methods for applications. ANZIAM Journal, 58(3-4), 209-210. doi:10.1017/S1446181117000086

Scopus Eid


  • 2-s2.0-85021111770

Start Page


  • 209

End Page


  • 210

Volume


  • 58

Issue


  • 3-4

Abstract


Publication Date


  • 2017

Citation


  • Broadbridge, P., Nelson, M., & Wang, J. (2017). Editorial: Mathematical methods for applications. ANZIAM Journal, 58(3-4), 209-210. doi:10.1017/S1446181117000086

Scopus Eid


  • 2-s2.0-85021111770

Start Page


  • 209

End Page


  • 210

Volume


  • 58

Issue


  • 3-4